# SDR R61A201503050175

- Difficulty date: March 5, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD CARGO DOOR UNDER NEATH SCUFF PLATE HAS SPOTS OF CORROSION. MAINTENANCE  BLENDED AND COMPLIED WITH ETD 2015-170-02-1897.
